MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT 01.26.2844HCT FLAT PE HC LINER 28 / E; HIP LINER FLAT

MEDACTA INTERNATIONAL SA LINER: CC E CC LIGHT 01.26.2844HCT FLAT PE HC LINER 28 / E; HIP LINER FLAT
Model Number 01.26.2844HCT
Health Effect - Clinical Codes Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 07/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 20.07.2021.Lot 181142: (b)(4) items manufactured and released on 29-may-2018.Expiration date: 2023-05-14.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.Other device involved: batch review performed on 20.07.2021.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.1901932: (b)(4) items manufactured and released on 17-jun-2019.Expiration date: 2024-05-27.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without similar reported event.
 
Event or Problem Description
Revision surgery planned 1 year and 5 months after the primary due to dislocation.Liner and head has been revised.
 
Additional Manufacturer Narrative
Clinical evaluation performed by medacta medical affairs manager on 14 september 2021: hip dislocation 1 year and 5 months after primary implantation.Hip dislocation may be due to component positioning or insufficient soft tissue tensioning; it can hardly be caused by standard devices.

Brand Name
LINER: CC E CC LIGHT 01.26.2844HCT FLAT PE HC LINER 28 / E
Common Device Name
HIP LINER FLAT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key12267572
Report Number3005180920-2021-00651
Device Sequence Number14413419
Product Code LZO
UDI-Device Identifier07630030807176
UDI-Public07630030807176
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K103352
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/14/2023
Device Model Number01.26.2844HCT
Device Catalogue Number01.26.2844HCT
Device Lot Number181142
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2021
Supplement Date Received by Manufacturer07/16/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date10/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight52